# SDR HALA9800100

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 600304031
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 112 - LOG PAGE A138890 - OVERHEAD EMERGENCY LIGHTS ROWS 5-10 INOPERABLE.  REPLACED BATTERY, OPS CHECK GOOD.  (X)
